# SDR YENA20160127058

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 42,205 hours, 14,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 047627
- Condition: Failed
- Location: Emergency Light
- Part time: 39,861 hours, 13,861 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILS TEST; R & R BATTERY AT EMERGENCY POWER SUPPLY UNIT 10 WL. OPS CHECK GOOD IAW 33-51-38.
